advertisement
Question
Posted by: tired | 2007/12/20

help

I have started on Lorien about 6 weeks ago but am so incredibly tired that I struggle to get through the day - would it help if I take it at night as opposed to in the morning. I take Librax at night as well.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Already answered this one

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement